Cymbalta reviews weight loss

Common Questions and Answers about Cymbalta reviews weight loss

cymbalta

I have gained alot of weight taking cymbalta. Is there any way to lose weight while on this medication. I exercise daily and watch what I eat but it has not helped.
I would say that it is a 50/50 chance whether you would lose weight in the long run as the product wasn't designed as a weight loss product. (but I'm not a doctor so your dr. might be able to tell you what to expect).
I have started taking Effexor a few months back and started a diet also (Weight Watchers). I have managed to loss 19 lbs but did hit a plateau for about 3 weeks. The Effexor did wonders for me mentally and so far I have managed to stay on the diet. I hope that I can continue.
I understand that it takes a long time to get this drug out of your system and the weight loss is very slow. I think that most of the 4 pound weight loss is because I fasted for a few days and took UltraClear which is a powdered "metabolic detoxification" product you mix with water. I used to only be able to get it through a doctor but now it is avaibale on the internet. It is a de-tox flush that I thought would help get Lexapro out of my system. I think it has helped.
We think the memory loss has increased, but it's kind of mixed up with the anxiety. We HOPE the memory loss is directly related to the Ambien, and being off of it will he return to 'normal'? We can deal with the anxiety, but not the memory loss.
I have decided that I must take this weight off, get the back pain under control and get my life back to the person I was before cymbalta. I have to say that today I am feeling definitely less back pain. However, I cry at EVERYTHING. Dopey...yes...but that doesn't bother me so much. I am losing weight and I cannot be more thrilled. I MUST lose this weight...I have never been this heavy in my life and I am getting married in FEB. I have lost almost 30 and could go for another 20- 30.
I read a lot of HORRIBLE reviews about cymbalta and wont go that route. I would rather deal with the pain then have the long term withdrawls and all that ****.
You see, i like the fact that i do not have Big bad nasty headaches anymore, and do not want them again.... i like the weight loss... it has been awhile since i've been able to loose some weight.... and the mood stablizer, well... that along with the welbutrin i am on, i have never felt better mentally in a long time...why ruin a good thing? no thanks. so, anyhow.... good for you! and thanks for the advice! please tell, how many mgs you are on, and what it does to your appitite.
For me, the symptoms lists sounded alot like what Cymbalta did to me. Some do well on Cymbalta; some don't. It (Cymbalta) was a nightmare for me, and yes, I also believe it brought on a real uptick in just about uncontrollable anger (even tho I was really sick with fibro and a really bad, long acute Epstein Barr experience and other personal events).
First of all I am not a nurse ot doctor but I wanted to comment on the hair loss. I have also been prescribed topamax for pain, mood stabilizer and weight loss so I have been looking a lot on the net. I have seen a few things about hair loss. I wanted to comment on that. I have been a hairstylist for 24 years and one thing that I have noticed without doubt is that when one of my customers loses a significant amount of weight (25 lbs or more) they always have a loss of hair.
it's like my body has shut down and will not respond to any efforts of exercise or diet to lose weight (and I use to work in the weight loss industry in upper management, I know a thing or two about that topic). Just do yourself a favor and DO NOT EVER go on this drug.
That doesn't mean you shouldn't be reluctant about 'over-prescribers'!! Ask for refferals, and read reviews and ask your wife for help for insight into those reviews as to why ppl. wrote what they did. If you can find a good dr. it will be well worth it in my opinion. I'm very thankful I did. Just to let you know though, a good dr. may take a while to get into, that's why you should start looking now.
Also, reports of experiences with meds are all over the place from person to person. Some report weight gain with one med, others report loss, others report no change. Same with any other side effects. That's why it's best to keep your info seeking to basic information. You can drive yourself crazy! See what your doctor recommends. He may have an idea non of us have thought of.
I felt the same way you do -- so scared and down, dwelling on every negative aspect of tx. Then doc put me on Cymbalta and now I'm actually excited to take my first injection so I can kick this virus in the *ss and live life to the fullest again. Perhaps you need an antidepressant or a different one if yours isn't working?
All those things should be done and handed in to the doctors office for her to review the case prior to your visit - As arranged she will do this free of charge and you will be involved in a short paid visit with this doctor after she reviews the reports to go over real results to get kalina back and away from those butchers ready to shock her. I am horrorified at this whole ordeal! 8. For you Debbie - research the Free T3 hormone and neurologic side effects online.
memory loss, horrible weight gain (50 lbs in 4 years...and not over eating at all), horrible water retention, major swelling in hands and feet, awful gastrointestinal problems, constant bloating of my stomache (like I am 7-8 months pregnant), complete inability for normal sleep patterns (have had to take high dose ambien every night)....but I have bad spinal pain, and do not know what I can go on to taper. Lyrica is an awful drug...I NEVER would have taken it had I known.
Mine became noticable to me in the past 2 years. I have had MRI's, CT Scans, Sinus Surgery, Eye exams, Allergy Tests, Weight issues, high blood pressure checks, cholesterol, Neck and back exams, neourologists, and so on, Psycological (ie...antidepressants, anxiety) this is what it eventually comes to when all the doctors don't have a clue...I eventually became depressed trying to solve my medical issues that I created issues, .
Subacute toxicity develops after several weeks of chronic IFN-a therapy and includes subjective complaints of memory loss, depression, lack of initiative, and generalized slowing. This pattern.. .....is indicative of frontal-subcortical dysfunction and consistent with mild subcortical dementia. A similar pattern of deficits has been observed in patients with Parkinson`s disease and multiple sclerosis.... ......
The scalp pain is very bothersome and I have had some hair loss, but it grows back. I was told and have read the scalp pain and hair loss is part of the fibromyalgia, is this true?
It's not funny but I'm so tired and just can't get pregnant due to work rules (military deployment) so I need some relief and some weight loss!!!!
As I was going through menopause the leaking had gotten more a regular thing....guess loss of estrogen/tissue tone. I took 6 weeks off all excercise, including carrying in groceries (threatening my teen sons with description of the procedure details got me lots of help). I'm happy with my decision, it's been over 3 years and the only complication I had was a crampy aductor muscle periodically for a couple weeks from the lovely position they put your legs in during the procedure.
My thinking and decision making was foggy, fatigue set in, I became anxious and lost weight. I could go all day and not even think about eating, I make myself eat now and try to have a decent diet. My joint pain has slowly gotten worst and I have a bad back from a previous accident. I haven't worked in quite a while but I am alive which may not have been the outcome if I didn't do the treatment so what's the answer?
Musculoskeletal System Joint pain or swelling or tenderness Stiffness of joints, back, neck Muscle pain or cramps Bone pain Neurological System Tremors or unexplained shaking (especially at night) Burning or stabbing sensations in the body Weakness or partial paralysis/stroke-like symptoms Pressure in the head Numbness in body, tingling, pinpricks Poor balance, dizziness, difficulty walking Increased motion sickness Lightheadedness, wooziness Sudden jerking of fingers or entire li
two years ago, I had extreme nausea with thie heartburn for six months-I lost 30 pounds and was already thin but have gained back the weight....I completely got off of all PPIs and ranitidine and wash fine most of the time for months at a time...however, every four to six months, the reflux starts again...this time I have the burning and pain in my upper back, chest and even shoulders...it worried me so much I went to a cardiologist and had a stress test and ultrasound...
MedHelp Health Answers